RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2018, Volume 2018, Issue 5, Pages 1585–1599 (Mi imrn13)  

On additive bases of sets with small product set

Ilya D. Shkredovab, Dmitrii Zhelezovcd

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
c Department of Mathematical Sciences, Chalmers University of Technology, SE-41296 Gothenburg, Sweden
d University of Gothenburg, Department of Mathematical Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by Russian Scientific Foundation grant 14-11-00433 to I.D.S.


DOI: https://doi.org/10.1093/imrn/rnw291


Bibliographic databases:

Document Type: Article
Received: 07.06.2016
Revised: 05.11.2016
Accepted:09.11.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019